# SDR CALA2013101191957

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 74,805 hours, 27,974 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BETWEEN BS680-694 BETWEEN STRINGER 22L & 24L HAS DENT FROM THE INSIDE OUT.  REPAIRED LOWER FUSELAGE SKIN BS685-694 BETWEEN STRINGER 23L & 24L IAW ECRA5330-04729.
